Tylenol Acetaminophen Extra Strength 500 mg Caplets

Tylenol Acetaminophen Extra Strength 500 mg Caplets

225 ct btl

Details

Pain reliever/fever reducer. 500 mg each. Contains no aspirin. Questions or comments? Call 1-877-895-3665 (Toll-free) or 215-273-8755 (Collect). Visit us at www.tylenol.com or call toll-free 1-877-Tylenol (1-877-895-3665).

Country of Origin

USA

Manufacturer

Johnson & Johnson Consumer

Phone

877-TYLENOL